| Model Number |
RONYX30038UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
12/08/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, two resolute onyx des were implanted in the rca.Approximately 6 months post index procedure, patient suffered from cancer and died 10 months post index procedure.Death classification is unknown.Death took place after patient's study exit.Investigator and safety assessed that the event was not related to index device or antiplatelets medication.